# SDR AALA201804099018

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 50,585 hours, 28,993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT SLIDE NOT ARMED. MAINTENANCE FOUND DISARM SWITCH ENGAGED, RESET SYSTEM, AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-70-00-040-009A.  AIRCRAFT WAS GROUNDED.
